MAUDE Adverse Event Report: DEPUY SPINE INC ANTI BACKOUT SCREW, 25 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC ANTI BACKOUT SCREW, 25 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 172803025
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported doctor performed a l5-s1 alif surgery with syncage evolution and bowti on (b)(6) 2019.Surgery was completed with no complications or delays.Doctor took at the start of stage 2 of the surgery (b)(6) 2019 and noticed that the bowti and syncage backed out from original placement on day one of surgery.Doctor is ordering a ct scan this evening.Based off the ct scan he is going to determine if the patient will need to be brought back to surgery tomorrow.I was not present or involved in stage two of surgery (b)(6) 2019.Did the patient experience a post-op device malfunction? yes.If yes, please describe.Implants moved anterior.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown.Did the patient require revision surgery or hardware removal? unknown.If no, was there any additional medical intervention required such as x-rays, additional procedures, prescriptions? ct scan.Patient status/ outcome / consequences: unknown.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? unknown at this time.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required? yes.If yes, describe: ct scan ordered.Is the patient part of a clinical study? unknown.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Surgical intervention.

Brand Name
ANTI BACKOUT SCREW, 25 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8363380
Report Number1526439-2019-51380
Device Sequence Number1923904
Product Code KWQ
UDI-Device Identifier10705034015675
UDI-Public(01)10705034015675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number172803025
Device Catalogue Number172803025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR